# SDR WX0A201301140085

- Difficulty date: January 14, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION,  MAINTENANCE REPORTED A PORTION OF THE EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY. OPS CHECK WAS ACCOMPLISHED PER AMM 33-50-00,  SYSTEM OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
